Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Restarted nuvaring, periods stopped, light spotting. Anything to worry ?

I restarted my nuvaring on Jan 19th the first day of my period and it stopped my period... I was supposed to take out the ring on Feb 5 and got my week mixed up and didn t take it out until the 12th.. noticed a little spotting today so I put n a tampon about a hour later I took it out feeling it needed to be changed. When I did there was very little blood and this very large white clot that smelled a little. And I still am only spotting. I did have unprotected sex the 2nd and 3rd day after starting the nuva ring. I have never had this before and I am worried.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you were in menstrual period, when you started the nuva ring the possibility of pregnancy is very less.
Because ovum won't release during the menstrual period generally.
While using hormonal contraceptives some amount of irregularity in menstrual cycles is common.
The spotting you are having could be due to the hormonal fluctuation after removal of the ring.
The ring can alter the vaginal discharge and also vaginal discharge can increase during periods.
So because of these you might have had white clot and spotting.
Possibly the spotting will soon turn into menstrual flow.
Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor